# SDR ASAA0752158

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,488 hours, 779 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251A45105
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STABILIZER OUT OF TRIM LIGHT ILLUMINATED DURING ACCELERATION.  APPEARS AUTO PILOT NOSE DOWN TRIM IS INOP.  REPLACED STABILIZER TRIM MOTOR.
